Selected Publications

·       M. Cenk, “Karatsuba-like formulae and their associated techniques”, J. Cryptographic Engineering (2017), in press,  doi:10.1007/s13389-017-0155-8.

·       M. Cenk, M. A. Hasan, “On the Arithmetic Complexity of Strassen-Like Matrix Multiplications”, Journal of Symbolic Computation, 80: 484-501, (2017).

·       M. Cenk,  M. A. Hasan, “Some New Results on Binary Polynomial Multiplication”, J. Cryptographic Engineering, 5(4), 289 – 303, 2015.

·       M. Cenk, M. A. Hasan, C. Negre, , “Efficient Subquadratic Space Complexity Binary Polynomial Multipliers Based On Block Recombination”, IEEE Transactions on Computers, 63(9), 2273 – 2287, 2014.

·       M. Cenk, C. Negre, M. A. Hasan, “Improved Three-Way Split Formulas for Binary Polynomial and Toeplitz Matrix Vector Products”, IEEE Transactions on Computers, 62(7), pp. 1345-1361, 2013.

More on Google Scholar

More on DBLP